# SDR SCNA2019101403190

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM AT B.S. 328, RBL 48, W.L 208. REMOVED AND REPLACED ON FLOOR BEAM AT B.S. 328, RBL 48 W.L.208 ALL WORK DONE IAW B737-800 SRM 53-1051 STEP4 (C) 2, SRM 51-40-02 SRM 53-10-51 REPAIR 7. SRM 51-40-05, AMM 51-21-41 AMM 51-21-72, AMM 20-10-09 AMM 32-41-00.
